Acta Mathematica

Vector bundles over classifying spaces of compact Lie groups

Stefan Jackowski and Bob Oliver

Full-text: Open access

Note

The first author was partly supported by Polish Scientific Grant 2P30101007.

Article information

Source
Acta Math., Volume 176, Number 1 (1996), 109-143.

Dates
Received: 23 August 1974
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890921

Digital Object Identifier
doi:10.1007/BF02547337

Mathematical Reviews number (MathSciNet)
MR1395671

Zentralblatt MATH identifier
0896.55003

Rights
1996 © Institut Mittag-Leffler

Citation

Jackowski, Stefan; Oliver, Bob. Vector bundles over classifying spaces of compact Lie groups. Acta Math. 176 (1996), no. 1, 109--143. doi:10.1007/BF02547337. https://projecteuclid.org/euclid.acta/1485890921


Export citation

References

  • [Ad] Adams, J. F., Maps between classifying spaces, II. Invent. Math., 49 (1978), 1–65.
  • [AS] Atiyah, M. & Segal, G. Equivariant K-theory and completion. J. Differential Geom., 3 (1969), 1–18.
  • [At] Atiyah, M., Bott periodicity and the index of elliptic operators. Quart. J. Math. Oxford Ser. (2), 19 (1968), 113–140.
  • [AT] Atiyah, M. & Tall, D., Group representations, λ-rings and the J-homomorphism. Topology, 8 (1969), 253–297.
  • [BK] Bousfield, A. & Kan, D.Homotopy Limits, Completions, and Localizations. Lecture Notes in Math., 304. Springer-Verlag, Berlin-New York, 1972 [1987].
  • [Br] Bredon, G.Introduction to Compact Transformation Groups. Academic Press, New York-London, 1972.
  • [DZ] Dwyer, W. & Zabrodsky, A., Maps between classifying spaces, in Algebraic Topology, Barcelona, 1986. Lecture Notes in Math., 1298, pp. 106–119. Springer-Verlag, Berlin-New York, 1987.
  • [FM] Friedlander, E. & Mislin, G., Locally finite approximations of Lie groups, I. Invent. Math., 83 (1986), 425–436.
  • [Ja] Jackowski, S., Group homomorphisms inducing isomorphisms of cohomology. Topology, 17 (1978), 303–307.
  • [JM1] Jackowski, S. & McClure, J., Homotopy approximations for classifying spaces of compact Lie groups, in Algebraic Topology, Arcata, CA, 1986. Lecture Notes in Math., 1370, pp. 221–234. Springer-Verlag, Berlin-New York, 1989.
  • [JM2] —, Homotopy decomposition of classifying spaces via elementary abelian subgroups. Topology, 31 (1992), 113–132.
  • [JMO] Jackowski, S., McClure, J. & Oliver, B., Homotopy classification of self-maps of BG via G-actions. Ann. of Math., 135 (1992), 183–270.
  • [JMO2] — Homotopy theory of classifying spaces of compact Lie groups, in Algebraic Topology and Its Applications, pp. 81–123. Math. Sci. Res. Inst. Publ., 27. Springer-Verlag, New York, 1994.
  • [JMO3] Jackowski, S. Maps between classifying spaces revisited. Submitted to Proceedings of the Cech Centennial Homotopy Theory Conference (AMS Contemp. Math. series).
  • [LMM] Lewis, L. G., May, J. P. & McClure, J., Ordinary RO(G)-graded cohomology. Bull. Amer. Math. Soc., 4 (1981), 208–212.
  • [Mi] Miller, H., The Sullivan conjecture on maps from classifying spaces. Ann. of Math., 120 (1984), 39–87.
  • [MS] McDuff, D. & Segal, G., Homology fibrations and the “group-completion” theorem. Invent. Math., 31 (1976), 279–284.
  • [MSt] Milnor, J. & Stasheff, J., Characteristic Classes. Ann. of Math. Studies, 76. Princeton Univ. Press, Princeton, NJ, 1974.
  • [Nb] Notbohm, D., Maps between classifying spaces. Math. Z., 207 (1991), 153–168.
  • [O1] Oliver, B., A transfer for compact Lie group actions. Proc. Amer. Math. Soc., 97 (1986), 546–548.
  • [O2] —, Higher limits via Steinberg representations. Comm. Algebra, 22 (1994), 1381–1393.
  • [O3] Oliver, B., The representation ring of a compact Lie group revisited. In preparation.
  • [Se] Segal, G., The representation ring of a compact Lie group. Inst. Hautes Études Sci. Publ. Math., 34 (1968), 113–128.
  • [tD] Dieck, T. tom, Transformation Groups. de Gruyter Stud. Math., 8 de Gruyter, Berlin-New York, 1987.
  • [Wo] Wojtkowiak, Z., On maps from holim F to Z, in Algebraic Topology, Barcelona, 1986. Lecture Notes in Math., 1298, pp. 227–236. Springer-Verlag, Berlin-New York, 1987.